# SDR YENA20130616126

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 10,273 hours, 3,276 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bolt
- Condition: Missing
- Location: Nr 1 Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DECLARED AN EMERGENCY DUE TO EXCESSIVE VIBRATION ON LANDING CONFIGURATION WITH FLAPS TO FULL.  DURING WALKAROUND FOUND ACTUATOR FOR LT WING NR 1 SPOILER, WITH EYE END PISTON ROD MISSING SPECIAL BOLT AT NR 1 SPOILER ATTACHMENT BRACKET.  AS PRECAUTION R & R LT WING NR 1 SPOILER SERVO CONTROL IAW AMM 27-64-41-400-001-A. OPS AND LEAK CHECKED OK.  MISSING HARDWARE WAS LOCATED IN THE AFT WING SECTION BELOW THE PCU.
